# SDR AALA202510218930

- Difficulty date: July 26, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE LOCATED AT PRESSURE DECK MENBRANE TO CENTER WING BOX AREA, ON FR36, Y1523 LH SIDE, LOWER FUSELAGE. (CRACK L: 0.098 INCH). MAINTENANCE PERFORMED TIME LIMITED REPAIR ON (HOLE L100) PRESSURE DECK FR36LH BTW Y1523 AND Y1292 IAW EA 366757.
